# SDR AALA202209132846

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A300*
- Aircraft serial: 7131
- Aircraft time: 17,763 hours, 6,852 cycles
- Engine: Iae V2533A5
- Engine time: 17,763 hours, 6,852 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mechanism
- Condition: Stiff
- Location: Zone 400 - Nac/P
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: # 1 ENGINE COMPRESSOR STALL FL 300 ( ENGINE RECOVERED IN APPROXIMATELY 5 SECONDS. ) ECAM MESSAGE DISPLAYED. MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION OF THE #1 ENGINE AND  NO DAMAGE WAS FOUND. MAINTENANCE ACCOMPLISHED TSM 71-00-00-810-808A AND FOUND THE VARIABLE STATOR VANE MECHANISM DIFFICULT TO MOVE AND LUBRICATED IT PER AMM 75-32-42. A SATISFACTORY POWER ASSURANCE TEST WAS ACCOMPLISHED.
